# SDR ASOA201101437

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT FS 618 IS CORRODED FROM LBL 9 TO RBL 9.  REMOVED DAMAGE IAW SRM 53-00-00.  MAX REMOVED .003. BLENDED IAW SRM 51-12-00.   PERFORMED LPI ON FLOORBEAM CAP  IAW NDTM 51-20-08.  NO INDICATIONS NOTED.
